MathSciNet Relay Station
MathSciNet bibliographic data
MR491708 (58 #10911) 14G25 (10B15)
Gross, Benedict H.; Rohrlich, David E. Some results on the Mordell-Weil group of the Jacobian of the Fermat curve. Invent. Math. 44 (1978), no. 3, 201–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement